# SDR QXEA0202175

- Difficulty date: December 10, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 2,923 hours, 2,376 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 337
- Condition: Leaking
- Location: Fuel System
- Part time: 2,923 hours, 2,376 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX - ENGINE FUEL FEED SWITCH WAS DISCOVERED LEAKING AT THE WEEP HOLE.  MAINTENANCE REPLACED THE ENGINE FUEL FEED SWITCH.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
